Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 52, NWS Jackson, MS

February 24, 2007Noxubee County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 24, 2007, 9:56 PM CST for Noxubee County, Mississippi. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 24, 2007, 9:56 PM CST (03:56 UTC)
Expired
Feb 24, 2007, 11:00 PM CST
In force
64 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 7:52 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2007-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2007-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1707 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
590 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 250355
SVRJAN
MSC103-250500-
/O.NEW.KJAN.SV.W.0052.070225T0356Z-070225T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
956 PM CST SAT FEB 24 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI

* UNTIL 1100 PM CST

* AT 956 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 19 MILES WEST OF BROOKSVILLE...MOVING NORTHEAST
  AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MACON AND
  BROOKSVILLE.

THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3299 8834 3298 8835 3295 8835 3295 8878
      3328 8878 3328 8833

$$

GARRETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 9:40 PM CST, 16 minutes earlier.

Area forecast discussion, Feb 24, 9:40 PM CST, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CST SAT FEB 24 2007

.DISCUSSION...IN THE PROCESS OF ISSUING NEW ZONES AND GRID PRODUCTS
TO INCORPORATE CANCELLING OF TORNADO WATCH NUMBER 33 FOR AREAS WEST
OF A STARKVILLE...TO METRO JACKSON...TO BUDE LINE. SEVERE CONVECTIVE
THREAT HAS ENDED FOR POINTS TO THE WEST OF THIS LINE. SEVERE THREAT
STILL CONTINUES FOR LOCATIONS ALONG AND EAST OF THIS LINE. WILL
CONTINUE TO DROP LOCATIONS FROM THE WATCH AS PROGRESSIVE LINE OF
CONVECTION SHIFTS EAST THROUGH THE REST OF THE EVENING. /BB/

&&

.PREVIOUS DISCUSSION 303 PM CST SAT FEB 24 2007 ...
AN ACTIVE EVENING IS IN STORE FOR THE ARKLAMISS REGION AS A SEVERE
WEATHER EVENT IS SETTING UP FOR THE AREA.  THE SURFACE LOW NOW SITS
OVER CENTRAL KANSAS AS THE COLD FRONT EXTENDS OVER CENTRAL ARKANSAS
DOWN THROUGH NORTHEAST LA AND INTO SOUTHEASTERN TX.  SEVERE
THUNDERSTORMS HAVE BEEN ONGOING OVER NORTHERN LOUISIANA AND CENTRAL
AND EASTERN ARKANSAS THE PAST SEVERAL HOURS.  THESE ARE APPROACHING
THE NORTHWESTERN PORTIONS OF THE CWFA THIS AFTERNOON WITH SCATTERED
SHOWERS AND A FEW THUNDERSTORMS AHEAD OF THIS IN OUR CWFA.

RIGHT NOW...EXPECT THE FRONT TO BE NEAR THE MISSISSIPPI RIVER AROUND
6 PM...CENTRAL PORTIONS OF THE CWFA AROUND 9 PM...AND LEAVING OR
NEARLY LEAVING EASTERN PORTIONS OF THE CWFA AROUND MIDNIGHT. THIS
STORM SYSTEM WILL BRING SEVERE WEATHER TO THE FORECAST AREA THIS
AFTERNOON THROUGH LATE EVENING...AS WE HAVE SEEN TO THE WEST OF OUR
AREA TODAY.  LOOKING AT OUR 18Z RAOB FOR HERE AND OVER SHV...WE SEE
THAT THE ATMOSPHERE HAS PLENTY TO WORK WITH...WHICH COMES AS NO
SURPRISE.  0-3KM STORM RELATIVE HELICITY LOOKS TO BE AROUND 500
M2/SS.  LAPSE RATES OVER EASTERN LOUISIANA AND INTO WESTERN
MISSISSIPPI LOOK TO BE BETWEEN 7-8 C/KM.  THE BIGGEST AREA OF
CONCERN LOOKS TO BE AREAS WEST OF THE INTERSTATE 55 CORRIDOR THIS
AFTERNOON AND EVENING.  THIS AREA HAS THE MOST INSTABILITY.  ML CAPE
VALUES OVER THIS AREA WILL BE BETWEEN 1000-1500 J/KG.  THERE IS ALSO
GREAT UPPER LEVEL SUPPORT AS A 100KT 500MB JET STREAK PUSHES
NORTHWEST OF THE AREA.  MOISTURE HAS ALSO BEEN RAPIDLY INCREASING
OVER THE AREA TODAY.  WE ARE NOW TO SEEING DEW POINTS IN THE LOWER
60S ACROSS WESTERN PORTIONS OF THE CWFA.  THIS INCREASE IN MOISTURE
OVER THE SOUTHERN AND WESTERN PORTIONS OF THE CWFA WILL HELP KEEP
THIS AREA IN THE ENHANCED RISK FOR SEVERE WEATHER THIS EVENING INTO
TONIGHT...ESPECIALLY FOR AREAS IN THE NORTHWEST.  CONDITIONS DO
BECOME LESS FAVORABLE AS WE MOVE OVER EASTERN PORTIONS OF THE AREA.
HOWEVER...WITH THE SPEED THE STORMS WILL BE MOVING AND THE AMOUNT OF
FORCING OVER THE AREA...WILL STILL BE ABLE TO SEE SEVERE STORMS OVER
THIS PORTION OF THE CWFA AS WELL.  AT THIS TIME...IT STILL LOOKS
LIKE WE WILL SEE A SQUALL LINE MOVE THROUGH THE AREA...WITH DISCRETE
CELLS IN FRONT OF THE LINE MOVING THROUGH THE AREA.  AREAS SOUTH OF
THE INTERSTATE 20 CORRIDOR WILL BE MORE LIKELY TO SEE THE DISCRETE
CELLS AS THE AREA IS MORE CAPPED IN THIS REGION. RIGHT NOW IT STILL
LOOKS LIKE ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE...WITH
DAMAGING WINDS...TORNADOES...AND POSSIBLY SOME HAIL ALL BEING
POSSIBLE ACROSS THE AREA...ESPECIALLY FOR THE ENHANCED RISK AREA
WEST OF THE INTERSTATE 55 CORRIDOR.

ANOTHER THING TO NOTE IS THE WINDS OVER THE AREA.  WE HAVE A
CONTINUED WIND ADVISORY FOR THE ENTIRE REGION THROUGH THE EARLY
OVERNIGHT HOURS.  WITH A STRONG SURFACE LOW MOVING NORTH OF THE AREA
AND TIGHTENING PRESSURE GRADIENTS...WINDS HAVE BEEN SUSTAINING AT
15-25KT FOR MOST SITES WITH SUSTAINED AT 30KT IN THE DELTA
REGION...WITH HIGHER GUSTS OVER THE ENTIRE REGION.  THE WINDS IN THE
DELTA REGION WILL HAVE TO BE MONITORED AS A HIGH WIND WARNING MAY BE
NEEDED IF THEY CONTINUE TO INCREASE. THIS IS EXPECTED TO CONTINUE
THROUGH MUCH OF THE EVENING...AND BEGIN TO CALM BELOW WIND ADVISORY
CRITERIA AFTER MIDNIGHT.

AFTER AN ACTIVE EVENING...THINGS WILL BEGIN TO CALM DOWN OVER THE
CWFA AFTER MIDNIGHT AS THE FRONT MOVES OUT OF THE AREA AROUND THIS
TIME.  THE AREA WILL BEGIN TO QUICKLY CLEAR OUT BEHIND THE FRONT AS
WELL. BUMPED LOW TEMPERATURES UP JUST A TAD SINCE WINDS WILL
CONTINUE TO BE UP ENOUGH TO KEEP TEMPERATURES FROM DROPPING TOO
MUCH. /14/

AFTER TONIGHT...STRONG ZONAL FLOW WILL CONTINUE ACROSS THE SOUTHERN
CONUS FOR THE NEXT WEEK AND BEYOND. BREEZY WEST WINDS MAY
NECESSITATE A LAKE WIND ADVISORY FOR SUNDAY IN THE DELTA
REGION...BUT WITH THE CURRENT WIND ADVISORY AND SEVERE WEATHER
SITUATION WILL HOLD OFF ON THAT ISSUANCE. OTHERWISE...A PERIOD OF
QUIET WEATHER WITH MILD DAYS AND COOL NIGHTS WILL TRANSPIRE FOR THE
EARLY TO MID WEEK AS WEAK HIGH PRESSURE SETTLES OVER THE LOWER MS
VALLEY REGION. THE NEXT STORM SYSTEM FORECAST BY MODELS FOR THURSDAY
IS STRIKINGLY SIMILAR TO THE CURRENT SYSTEM IN NEARLY EVERY
ASPECT...INCLUDING THERMODYNAMIC AND KINEMATIC FIELDS...AND THE
SYNOPTIC PATTERN. WILL GO AHEAD AND INTRODUCE WORDING FOR THE HWO
REGARDING THE NEXT SYSTEM AS ANOTHER SIGNIFICANT SEVERE WEATHER
EVENT COULD UNFOLD IF THE MODELS CONTINUE THEIR TRENDS. ALSO...HAVE
BOOSTED RAIN CHANCES BACK TO NEAR 00Z GUIDANCE VALUES FOR FRI
NIGHT/SATURDAY AS 12Z GUIDANCE HAS COME IN A LITTLE STRONGER WITH
THE NEXT SHORTWAVE TROUGH. /EC/

&&

.AVIATION...CONDITIONS WILL DETERIORATE THIS EVENING AS A STRONG
STORM SYSTEM MOVES THROUGH THE REGION.  VFR FLIGHT CATEGORIES WILL
LOWER TO MVFR THROUGH THE REMAINDER OF THE EVENING.  SOME SITES WILL
POSSIBLY DROP TO BRIEF PERIODS OF IFR FLIGHT CATEGORIES WHEN
AFFECTED BY A THUNDERSTORM. WINDS WILL ALSO REMAIN HIGH...WITH
SUSTAINED CONTINUING AT 20-25 KT WITH GUSTS OF AROUND 40KT.  THE
DELTA REGION WILL CONTINUE TO HAVE A LITTLE HIGHER WINDS.  WINDS AND
FLIGHT CATEGORIES WILL BEGIN TO IMPROVE AFTER MIDNIGHT FOR THE
ENTIRE REGION WHEN THE FRONT MOVES OUT OF EASTERN PORTIONS OF THE
AREA.  GLH AND GWO WILL BE THE FIRST TO BEGIN IMPROVING...PROBABLY
AROUND 03-05Z...AND WE WILL SEE A GRADUAL IMPROVEMENT OF REMAINING
SITES FROM NORTHWEST TO SOUTHEAST AFTER 06Z. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       47  66  35  69 /  89   6   0   5
MERIDIAN      48  68  36  68 /  99  11   0   5
VICKSBURG     48  65  36  70 /  71   4   0   5
HATTIESBURG   51  72  38  70 /  91  14   0   5
NATCHEZ       46  65  37  69 /  70   4   0   5
GREENVILLE    45  60  36  63 /  70   4   0   5
GREENWOOD     46  58  35  64 /  94   6   0   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 3 AM CST SUNDAY FOR MSZ018-019-025>066-
     072>074.

LA...WIND ADVISORY UNTIL 3 AM CST SUNDAY FOR LAZ007>009-015-016-
     023>026.

AR...WIND ADVISORY UNTIL 3 AM CST SUNDAY FOR ARZ074-075.

&&

SHORT TERM/AVIATION: 17
LONG TERM: EC
Hazardous weather outlook, Feb 24, 3:13 PM CST, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
313 PM CST SAT FEB 24 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
252113-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
313 PM CST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SUNDAY...

...THUNDERSTORMS...
AN OUTBREAK OF SEVERE WEATHER IS EXPECTED ACROSS THE LOWER
MISSISSIPPI VALLEY THIS AFTERNOON THROUGH THIS EVENING WITH
WIDESPREAD DAMAGING WINDS AND SIGNIFICANT TORNADOES POSSIBLE.

A POWERFUL STORM SYSTEM MOVING INTO THE MID MISSISSIPPI VALLEY
REGION LATE TODAY HAS SET THE STAGE FOR A POTENTIALLY DANGEROUS
OUTBREAK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND MUCH OF MISSISSIPPI.

FAVORABLE CONDITIONS FOR SCATTERED SEVERE STORMS CAPABLE OF
PRODUCING TORNADOES...VERY LARGE HAIL...AND DAMAGING WINDS HAVE
DEVELOPED ALONG AND WEST OF THE MISSISSIPPI RIVER THIS AFTERNOON.
THE FAVORABLE AREA FOR SEVERE STORMS WILL SHIFT INTO CENTRAL AND
SOUTHERN MISSISSIPPI DURING THE EARLY TO MID EVENING HOURS AS THE
RISK FOR SIGNIFICANT TORNADOES...VERY LARGE HAIL...AND DAMAGING
WINDS CONTINUES.

BY 7 PM...AN INTENSE SQUALL LINE WILL EXTEND ALONG THE
MISSISSIPPI RIVER. THE LINE WILL REACH THE INTERSTATE 55 CORRIDOR
BY 9 PM...AND THEN THE HIGHWAY 45 CORRIDOR AROUND MIDNIGHT. THIS
LINE WILL BE THE FINAL ROUND OF POTENTIALLY DAMAGING WINDS AS IT
SWEEPS EAST ACROSS THE OUTLOOK AREA.

RESIDENTS OF EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND
MUCH OF MISSISSIPPI SHOULD CLOSELY MONITOR THE WEATHER SITUATION
AS WIDESPREAD HAZARDOUS WEATHER IS EXPECTED. PEOPLE PLANNING
OUTDOOR ACTIVITIES THROUGH THIS EVENING SHOULD ENSURE THAT THEY
HAVE WEATHER INFORMATION READILY AVAILABLE...AND HAVE A PLAN TO
MOVE TO A PLACE OF SAFETY IF SEVERE WEATHER APPROACHES.

...NON PRECIPITATION...
A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE OUTLOOK AREA THIS
EVENING. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS TO 40 MPH
WILL CONTINUE TO BE COMMON ACROSS THE AREA. THERE WILL BE AN
ENHANCED RISK OF STRONGER WINDS ACROSS WESTERN PORTIONS OF THE
OUTLOOK AREA WHERE SOUTHERLY WIND GUSTS WILL APPROACH 50 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY...

...DAYS TWO AND THREE...SUNDAY NIGHT THROUGH TUESDAY NIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

...DAYS FOUR THROUGH SEVEN...TUESDAY NIGHT THROUGH SATURDAY...
ANOTHER POWERFUL STORM SYSTEM IS EXPECTED TO DEVELOP OVER THE
CENTRAL UNITED STATES DURING THE MID WEEK. THIS SYSTEM COULD
BRING A POTENTIAL FOR SEVERE WEATHER TO THE OUTLOOK AREA
THURSDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEED THIS AFTERNOON	THROUGH THIS EVENING.
OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Feb 24, 8:22 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
822 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     MAYERSVILLE             32.90N 91.04W
02/24/2007                   ISSAQUENA          MS   EMERGENCY MNGR

            TREE LIMB FELL ONTO HOUSE AND PUSHED ROOF INTO HOUSE.

0636 PM     HAIL             8 SE GRENADA            33.70N 89.71W
02/24/2007  E1.00 INCH       GRENADA            MS   EMERGENCY MNGR

            QUARTER HAIL IN ELLIOT

&&

JCULIN
Local storm report, Feb 24, 8:40 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
840 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND DMG     6 N KOSCIUSKO           33.14N 89.59W
02/24/2007                   ATTALA             MS   EMERGENCY MNGR

            TREE DOWN ON HWY 43

&&

JCULIN
Local storm report, Feb 24, 8:53 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
853 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TORNADO          FERRIDAY                31.63N 91.56W
02/24/2007                   CONCORDIA          LA   EMERGENCY MNGR

            TORNADO REPORTED BY THE PUBLIC BETWEEN FROGMORE AND
            DUNBARTON. POWER LINES DOWN ALSO REPORTED IN THIS AREA.

&&

JCULIN
Local storm report, Feb 24, 9:05 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
905 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             WEIR                    33.26N 89.29W
02/24/2007  E0.75 INCH       CHOCTAW            MS   AMATEUR RADIO

            PENNY SIZE HAIL REPORTED IN DOWNTOWN WEIR.

&&

BRYANT
Local storm report, Feb 24, 9:15 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
915 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     GREENVILLE              33.39N 91.05W
02/24/2007                   WASHINGTON         MS   EMERGENCY MNGR

            ROOF/STRUCTURAL DAMAGE. MINOR ROOF DAMAGE TO HOTEL ON HWY
            82 E IN GREENVILLE. TREES DOWN.

0535 PM     TSTM WND DMG     1 S GREENVILLE          33.37N 91.05W
02/24/2007                   WASHINGTON         MS   PUBLIC

            ROOF/STRUCTURAL DAMAGE. METAL CARPORT DESTROYED AND IS 30
            FEET UP IN A TREE. POWER LINES DOWN. CHIMNEY BLOWN OFF
            MOBILE HOME. TREES DOWN AND UPROOTED.

0857 PM     HAIL             UTICA                   32.10N 90.62W
02/24/2007  E0.75 INCH       HINDS              MS   EMERGENCY MNGR

            PENNY HAIL REPORTED IN UTICA

&&

JCULIN
Local storm report, Feb 24, 9:43 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
943 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             ETHEL                   33.12N 89.46W
02/24/2007  E0.75 INCH       ATTALA             MS   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED IN ETHEL

0930 PM     TSTM WND DMG     FLORENCE                32.15N 90.13W
02/24/2007                   RANKIN             MS   PUBLIC

            TREE DOWN AND POWER OUT DUE TO BLOWN TRANSFORMER IN
            FLORENCE ALONG HWY 49.

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 6:15 PM CSTTornado WarningJANLeflore60 min
Feb 24, 6:19 PM CSTTornado WarningJANIssaquena, Sharkey, Washington41 min
Feb 24, 6:38 PM CSTTornado WarningJANCarroll, Grenada67 min
Feb 24, 6:39 PM CSTTornado WarningJANHumphreys66 min
Feb 24, 6:45 PM CSTTornado WarningJANIssaquena, Sharkey60 min
Feb 24, 7:03 PM CSTTornado WarningJANMontgomery57 min
Feb 24, 7:05 PM CSTTornado WarningJANHolmes55 min
Feb 24, 7:19 PM CSTTornado WarningJANYazoo56 min
Feb 24, 7:25 PM CSTSevere Thunderstorm WarningJANWarren65 min
Feb 24, 7:31 PM CSTTornado WarningJANWebster44 min
Feb 24, 7:35 PM CSTTornado WarningJANJefferson25 min
Feb 24, 7:55 PM CSTTornado WarningJANAttala, Holmes65 min
Feb 24, 8:04 PM CSTTornado WarningJANClaiborne, Warren26 min
Feb 24, 8:08 PM CSTTornado WarningJANJefferson37 min
Feb 24, 8:09 PM CSTSevere Thunderstorm WarningJANHinds, Madison81 min
Feb 24, 8:16 PM CSTSevere Thunderstorm WarningJANYazoo44 min
Feb 24, 8:17 PM CSTSevere Thunderstorm WarningJANChoctaw, Montgomery, Webster58 min
Feb 24, 8:28 PM CSTTornado WarningJANMadison, Yazoo32 min
Feb 24, 8:30 PM CSTSevere Thunderstorm WarningJANClay45 min
Feb 24, 8:33 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds57 min
Feb 24, 8:52 PM CSTSevere Thunderstorm WarningJANOktibbeha53 min
Feb 24, 8:59 PM CSTSevere Thunderstorm WarningJANLeake46 min
Feb 24, 9:01 PM CSTSevere Thunderstorm WarningJANAttala44 min
Feb 24, 9:13 PM CSTSevere Thunderstorm WarningJANRankin62 min
Feb 24, 9:20 PM CSTSevere Thunderstorm WarningJANChoctaw, Winston55 min
Feb 24, 9:22 PM CSTSevere Thunderstorm WarningJANClay, Lowndes53 min
Feb 24, 9:36 PM CSTSevere Thunderstorm WarningJANCopiah, Lincoln, Simpson54 min
Feb 24, 9:36 PM CSTTornado WarningJANRankin24 min
Feb 24, 9:42 PM CSTSevere Thunderstorm WarningJANNeshoba18 min
Feb 24, 9:54 PM CSTSevere Thunderstorm WarningJANFranklin, Lincoln36 min
Feb 24, 10:00 PM CSTTornado WarningJANScott45 min
Feb 24, 10:05 PM CSTTornado WarningJANSmith40 min
Feb 24, 10:11 PM CSTSevere Thunderstorm WarningJANLowndes39 min
Feb 24, 10:11 PM CSTSevere Thunderstorm WarningJANKemper, Leake, Neshoba64 min
Feb 24, 10:23 PM CSTSevere Thunderstorm WarningJANSimpson, Smith37 min
Feb 24, 10:23 PM CSTTornado WarningJANNoxubee37 min
Feb 24, 10:26 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence34 min
Feb 24, 10:27 PM CSTTornado WarningJANKemper34 min
Feb 24, 10:28 PM CSTTornado WarningJANNewton47 min
Feb 24, 10:47 PM CSTSevere Thunderstorm WarningJANSmith28 min
Feb 24, 11:00 PM CSTSevere Thunderstorm WarningJANNoxubee30 min
Feb 24, 11:04 PM CSTTornado WarningJANKemper, Lauderdale56 min
Feb 24, 11:10 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion35 min
Feb 24, 11:15 PM CSTSevere Thunderstorm WarningJANJasper45 min
Feb 24, 11:41 PM CSTSevere Thunderstorm WarningJANClarke49 min
Feb 24, 11:48 PM CSTSevere Thunderstorm WarningJANCovington, Jones42 min
Feb 24, 11:57 PM CSTSevere Thunderstorm WarningJANLauderdale28 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.